So I have taken Klonopin mg twice a day for years for anxiety attacks and for me it was the difference in having a good day and not wanting to go anywhere at all day for me taking them. So I moved to a different state and the state I moved to required you to get that medicine from a psychiatrist instead of your regular doctor. And I lost my insurance moving so I couldn't afford a doctor right then so I did what I could to control the panic attacks and about a year went by I got prescribed 0.5mg clonazepam and I took one after filling the prescription and about 10 minutes after taking it I lost had a panic attack and I got confused because it always used to help my problem it add to it. Has anyone else had this happen? if so what do I do?
Clonazepam is the generic for Klonopin. Clonazepam 10 minutes after taking it has not even had a chance to get into your bloodstream. I think the panic attack was just a breakthrough attack and did not have anything to do with clonazepam. I am by no means a professional, however, I have been on benzos for 11 years. If anything you would have a problem suddenly stopping a benzo, and I’m surprised you didn’t have a seizure. Bad things can happen when you suddenly stop a benzo. Especially if you’ve been on it for years. You can call your doctor or pharmacist and ask them, but like I said it really doesn’t have enough time to get into your bloodstream. Give it a max time of an hour to an hour and 15 minutes. Hope this helps :-)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.